# SDR HEED064539

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Restraint
- Part number: 222320823123
- Condition: Frayed
- Location: Cabin Seat
- Part time: 3,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT HAS FRAYED SHOULDER HARNESS.  ORDERED REPLACEMENT.
